BibTeX record journals/fss/AsiciM21

download as .bib file

@article{DBLP:journals/fss/AsiciM21,
  author    = {Emel Asici and
               Radko Mesiar},
  title     = {On the construction of uninorms on bounded lattices},
  journal   = {Fuzzy Sets Syst.},
  volume    = {408},
  pages     = {65--85},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.fss.2020.02.007},
  doi       = {10.1016/j.fss.2020.02.007},
  timestamp = {Thu, 18 Feb 2021 09:17:53 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/AsiciM21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics